# SDR SWAA051020

- Difficulty date: April 6, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 16,613 hours, 9,458 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Delaminated
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING INBOARD MAIN FLAP OUTBOARD T/E WEDGE DELAMINATED.  REPAIRED WEDGE PER SWA EA.
